# SDR MASA200602652

- Difficulty date: December 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 26,598 hours, 24,095 cycles
- System (JASC): 2760 · Drag Control System
- Part: Indicator
- Part number: H188C
- Part serial: 52659
- Condition: Faulty
- Location: Cockpit
- Part time: 11,574 hours, 10,579 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2904 GJT.  RIGHT INBOARD ROLL SPOILER WOULD NOT DEPLOY.  MX REMOVED AND REPLACED PFCS INDICATOR.
